# SDR 03FDEA01908

- Difficulty date: November 8, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NR 16 SLAT TRACK INBOARD WEB SUSPECT CRACK. RT WING L/E EDGE NR 16 SLAT TRACK I/B CRACKED RIB REMOVED & REPLACED AS PER SRM 51-  33-01 VOL 2.
